MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 6 R; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 6 R; CEMENTED FEMORAL COMPONENT
Model Number 02.07.2406R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Unspecified Tissue Injury (4559)
Date of Event 03/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31.Mar.2021: lot 1810572: (b)(4) items manufactured and released on 21.03.2019.Expiration date: 2024-03-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported event.Additional implant involved: gmk-revision 02.07.0517scf fixed tibial insert sc size 5/17mm (k103170) lot.188129.Batch review performed on 31.Mar.2021: lot 188129: (b)(4) items manufactured and released on 21.11.2018.Expiration date: 2023-11-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported event.
 
Event or Problem Description
8 months after the primary surgery the patient came in reporting pain and instability.The surgeon observed that the patient had soft tissue damage and a loose femoral component and the cause is unknown.The surgeon revised the femoral component, tibial tray, and insert and added offset connectors, femoral wedges, fluted extension stems and tibial augments.Previously the patient had competitor implants and was revised on (b)(6) 2020 following an infection, medacta implants were used as an antibiotic spacer.On (b)(6) 2020 the permanent medacta hardware was implanted.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 6 R
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11692160
Report Number3005180920-2021-00318
Device Sequence Number3437964
Product Code JWH
UDI-Device Identifier07630030821479
UDI-Public07630030821479
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2024
Device Model Number02.07.2406R
Device Catalogue Number02.07.2406R
Device Lot Number1810572
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;